Next Article in Journal
A Family of Multiple-Root Finding Iterative Methods Based on Weight Functions
Next Article in Special Issue
An Intelligent Algorithm for Solving the Efficient Nash Equilibrium of a Single-Leader Multi-Follower Game
Previous Article in Journal
Learning Medical Image Denoising with Deep Dynamic Residual Attention Network
Previous Article in Special Issue
Exploitation of a Productive Asset in the Presence of Strategic Behavior and Pollution Externalities

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 2193

Article: Time-Dependent Theme Park Routing Problem by Partheno-Genetic Algorithm
Authors: by , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop